MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MOMENTUM? X4 CRT-D; Cardiac resyncronization therapy defibrillator

BOSTON SCIENTIFIC CORPORATION MOMENTUM? X4 CRT-D; Cardiac resyncronization therapy defibrillator
Model Number G138
Medical Device Problem Code Defibrillation/Stimulation Problem (1573)
Health Effect - Clinical Code Ventricular Fibrillation (2130)
Date of Event 06/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this cardiac resynchronization therapy defibrillator (crt-d) experienced a ventricular tachycardia episode.The device delivered anti-tachycardia pacing (atp) however, this accelerated the rhythm into ventricular fibrillation (vf).The device detected the vf and delivered a shock, ending the episode.It was decided to explant and replace the device.No further adverse patient effects were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.Additional information was added to the following fields: h6: impact codes.

Brand Name
MOMENTUM? X4 CRT-D
Common Device Name
Cardiac resyncronization therapy defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key25786360
Report Number2124215-2026-37123
Device Sequence Number10686678
Product Code NIK
UDI-Device Identifier00802526589188
UDI-Public(01)00802526589188(17)230429
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/29/2023
Device Model NumberG138
Device Catalogue NumberG138
Device Lot Number387964
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/07/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2026
Supplement Date Received by Manufacturer07/22/2026
Initial Report FDA Received Date07/10/2026
Supplement Report FDA Received Date08/11/2026
Date Device Manufactured05/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age58 YR
Patient SexMale